Bibliographical Information Computer System

Main page   |   Author index   |   Reports   |   Upload   |   Scientific categories   |   Scientific disciplines   |   Wyloguj PBN
 
More
at least one of the words
with all of the words
enter logical expression Help
 

dr hab. Stefan Zontek
Scientific disciplines: Dyscyplina podstawowa: matematyka (100 %)
Unit: Instytute of Mathematics
Range: Full list of publications (registered in the System)
Found: 20 bibliographical records
4 bibliographical records for the last 4 years
Notes: (*) - publication affiliated outside of the UZ

[C] [D] - dotyczy publikacja za lata [2017 - 2018] oraz [2019 - 2020]
C - Liczba punktów publikacji przypadająca na pracownika
D - Część slotu przypadająca na pracownika

Uwaga: W przypadku gdy pracownik zadeklarował również dyscyplinę dodatkową, po znaku "/" znajdują się analogiczne dane dotyczace dyscypliny dodatkowej.


Journal Papers (CZASOP)

[1] A note on admissibility of linear estimators in random models with a special structure / Ewa Synówka, Stefan Zontek, 2020. Communications in Statistics - Theory and Methods, 1, ISSN: 0361-0926, , eISSN: 1532-415X,
Code: CZR-N-WYKAZ    BibTeX   (pkt: 40)    DOI: 10.1080/03610926.2020.1734823         Citations in Scopus: 0 [22-02-2021]
[AWCZ-25034] [data modyf: 09-03-2020 12:49]
[28,28] [0,71]
[2] An explicit characterization of admissible linear estimators of fixed and random effects in balanced random models / Ewa Synówka, Stefan Zontek, 2020. Probability and Mathematical Statistics Vol. 40, fasc. 1, 105--117, ISSN: 0208-4147, , eISSN: 2300-8113, Bibliography, Table, Summary,
Keywords: admissibility among an affine set, balanced random models, linear estimation, linear prediction, locally best estimator
Code: CZR-N-WYKAZ    BibTeX   (pkt: 40)    DOI: 10.37190/0208-4147.40.1.7         Citations in Scopus: 0 [22-02-2021]
[AWCZ-25063] [data modyf: 21-08-2020 09:45]
[28,28] [0,71]
[3] On data-dependent tuning constant of the Huber family for robust estimator / Agnieszka Kulawik, Stefan Zontek, 2018. Discussiones Mathematicae : Probability and Statistics Vol. 38, no. 1-2, 21--30, ISSN: 1509-9423, , eISSN: 2084-0381, Bibliography, Table, Summary,
Keywords: Huber's function, asymptotic normality, robust estimator, shift parameter, tuning constant
Code: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1201
[AWCZ-24882] [data modyf: 28-01-2020 13:19]
[5] [0,5]
[4] On admissibility of linear estimators in models with finitely generated parameter space / Ewa Synówka, Stefan Zontek, 2016. Kybernetika Vol. 52, no. 5, 724--734, ISSN: 0023-5954, Bibliography, Summary,
Keywords: admissibility, admissibility among an affine set, linear estimation, linear model, linear prediction, locally best estimator
Code: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.14736/kyb-2016-5-0724         Citations in Scopus: 2 [22-02-2021]
[AWCZ-20757] [data modyf: 21-12-2016 11:52]
[5] Robust estimation in the multivariate normal model / Agnieszka Kulawik, Stefan Zontek, 2016. Discussiones Mathematicae : Probability and Statistics Vol. 36, no. 1-2, 53--66, ISSN: 1509-9423, , eISSN: 2084-0381, Bibliography, Table, Summary,
Keywords: Fisher consistency, Fréchet differentiability, asymptotic normality, multivariate normal model, statistical functional
Code: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmps.1184
[AWCZ-20712] [data modyf: 16-12-2016 12:06]
[6] Robust estimation in the multivariate normal model with variance components / Agnieszka Kulawik, Stefan Zontek, 2015. Statistics Vol. 49, no. 4, 766--780, ISSN: 0233-1888, Bibliography, Summary,
Code: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.1080/02331888.2014.932793         Citations in Scopus: 1 [22-02-2021]
[AWCZ-19061] [data modyf: 20-08-2015 14:28]
[7] On optimality of the orthogonal block design / Ewa Synówka, Stefan Zontek, 2012. Discussiones Mathematicae : Probability and Statistics Vol. 32, no. 1-2, 59--68, ISSN: 1509-9423, , eISSN: 2084-0381, Bibliography, Summary,
Keywords: A-optimality, D-optimality, experimental design, maximum likelihood estimator, orthogonal block design, robust estimator
Code: CZR-WYKAZ    BibTeX   (pkt: 5)    DOI: 10.7151/dmps.1144
[AWCZ-17296] [data modyf: 22-05-2013 14:28]
[8] A characterization of admissible linear estimators of fixed and random effects in linear models / Ewa Synówka, Stefan Zontek, 2008. Metrika Vol. 68, 157--172 Bibliography, Summary,
Keywords: admissibility, admissibility among an affine set, linear estimation, linear model, linear prediction, locally best estimator
Code: CZR-JCR    BibTeX   (pkt: [15])    DOI: 10.1007/s00184-007-0149-0         Citations in Scopus: 7 [22-02-2021]
[AWCZ-13314] [data modyf: 27-10-2008 13:00]
[9] On geometry of the set of admissible quadratic estimators of quadratic functions of normal parameters / Konrad Neumann, Stefan Zontek, 2006. Discussiones Mathematicae : Probability and Statistics Vol. 26, no 2, 109--125, ISSN: 1509-9423, , eISSN: 2084-0381, Bibliography, Figures, Table, Charts, Summary,
Keywords: Bayesian quadratic estimator, admissibility, linear estimator, quadratic estimator, quadratic loss function, quadratic subspace
Code: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-12167] [data modyf: 07-08-2015 10:21]
[10] On geometry of the set of admissible invariant quadratic estimators in balanced two variance components model / Konrad Neumann, Stefan Zontek, 2004. Statistical Papers Vol. 45, 67--80, ISSN: 0932-5026, Bibliography, Table, Charts, Summary,
Code: CZR-JCR    BibTeX   (pkt: [10])        Citations in Scopus: 0 [22-02-2021]
[AWCZ-9330] [data modyf: 07-08-2015 10:21]
[11] Robust M-estimator of parameters in variance components model / Roman Zmyślony, Stefan Zontek, 2002. Discussiones Mathematicae : Probability and Statistics Vol. 22, no 1,2, 61--71, ISSN: 1509-9423, , eISSN: 2084-0381, Bibliography, Summary,
Keywords: Fisher consistency, Frechet differentiability, maximum likelihood estimator, robust estimator, statistical functional
Code: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-8908] [data modyf: 07-08-2015 10:20]
[12] On construction of admissible quadratic estimators / Leszek Wojtasik, Stefan Zontek, 2000. Metrika Vol. 50, no 3, 205--209 Bibliography, Summary,
Keywords: Random linear model, quadratic admissible estimation, quadratic subspace
Code: CZR-JCR    BibTeX   (pkt: [15])        Citations in Scopus: 1 [22-02-2021]
[AWCZ-1540] [data modyf: 07-08-2015 10:21]
[13] Robust estimation in linear model for spatially located sensors and random input / Stefan Zontek, 1999. Tatra Mountains Mathematical Publications Vol. 17, 301--310 Bibliography, Table, Summary,
Keywords: Fischer consistency, Frechet differentiability, maximum likelihood estimator, robust estimator, von Mises functional ( statistical functional )
Code: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-1541] [data modyf: 07-08-2015 10:20]
[14] Multivariate robust estimation in linear model for spatially located sensors and random input / Stefan Zontek, 1998. Discussiones Mathematicae : Algebra and Stochastic Methods Vol. 18, no 2, 196--206, ISSN: 1234-3080, Bibliography, Summary,
Keywords: Fisher consistency, Frechet differentiability, maximum likelihood estimator, robust estimator, von Mises functional (statistical functional)
Code: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-2726] [data modyf: 07-08-2015 10:22]
[15] Robust estimation in two-way classification mixed model / Roman Zmyślony, Stefan Zontek, 1996. Discussiones Mathematicae : Algebra and Stochastic Methods Vol. 16, no 2, 215--226, ISSN: 1234-3080, Bibliography, Table, Summary,
Keywords: robust estimation, two-way classification model, von Mises calculus
Code: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-5248] [data modyf: 07-08-2015 10:20]
[16] On robust estimation of variance components via von mises functionals / Tadeusz Bednarski, Roman Zmyślony, Stefan Zontek, 1995. Discussiones Mathematicae : Algebra and Stochastic Methods Vol. 15, no 2, 349--362, ISSN: 1234-3080, Bibliography, Table, Summary,
Keywords: components of variation, interlaboratory study, robust estimation, von Mises calculus
Code: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-5233] [data modyf: 07-08-2015 10:21]
Conference papers (KONF)

[1] On admissibility of linear estimators in models with finitely generated parameter space, 2018. Ewa Synówka, Stefan Zontek // In: International Conference on Trends and Perspectives in Linear Statistical Inference with Celebration of Tadeusz Caliński's 90th Birthday - LINSTAT 2018. Będlewo, Polska Poznań : Bogucki Wydaw. Naukowe, 2018, pp. 163--164, ISBN: 9788379861965
Keywords: Admissibility among an affine set, Balanced random linear models, Linear estimation, Linear prediction, Locally best estimator

Code: ROZ-5    BibTeX   (pkt: 0)
[KONF-23114] [data modyf: 27-08-2018 14:25]
[0] [0]
[2] Odporna estymacja parametrów w wielowymiarowym modelu normalnym, 2013. Agnieszka Kulawik, Stefan Zontek // In: Czterdziesta druga ogólnopolska konferencja zastosowań matematyki. Zakopane-Kościelisko, Polska Warszawa : [brak wydawcy], 2013, pp. 31
Code: ROZ-5    BibTeX   (pkt: 0)
[KONF-20959] [data modyf: 04-09-2015 12:04]
[3] O dopuszczalnej predykcji w modelu z dwoma komponentami, 2002. Ewa Synówka, Stefan Zontek // In: Statystyka matematyczna : XXVIII Konferencja. Wisła, Polska Wrocław : [brak wydawcy], 2002, pp. 65 [abstr.], ISBN: 8391821706
Code: ROZ-5    BibTeX   (pkt: 0)
[KONF-15311] [data modyf: 07-08-2015 10:20]
[4] O odpornej estymacji parametrów w modelach liniowych, 2002. Stefan Zontek // In: Statystyka matematyczna : XXVIII Konferencja. Wisła, Polska Wrocław : [brak wydawcy], 2002, pp. 72 [abstr.], ISBN: 8391821706
Code: ROZ-5    BibTeX   (pkt: 0)
[KONF-15313] [data modyf: 07-08-2015 10:22]


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski